# SDR DALA2015100405948

- Difficulty date: September 30, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT AFT LOWER CORNER OF RING PAN BETWEEN BS 1231 - 1250.   REPAIRED IAW SRM 53-05, FIG 122 AND ERA 493648-14MA, REV "A" AND 487747-14MA, REV "A".
